# SDR ASAA0974936

- Difficulty date: March 21, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT FLOORBOARD FASTENER HOLE STA 277 TO 294.5 BL 0 LENGTH OF CRACK MEASURES .75 INCH.  REMOVED FLOOR SUPPORT, LOCATED, DRILLED NEW FLOOR SUPPORT, INSTALLED NEW FLOOR SUPPORT SRM 51 40 02.
